MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 760
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the field service engineer evaluated the ventilator and replaced the pressure solenoid printed circuit board.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If the replaced part is returned for failure investigation, a supplement medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on patient the 700 series ventilator has abnormal restart (inoperative).Patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.
 
Additional Manufacturer Narrative
Date should be (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: the proportional solenoid (psol) printed circuit board (pcb) was returned for failure investigation.A visual inspection was carried out on the returned psol pcb, no anomalies were observed.The psol pcb was assembled into the failure investigation test ventilator for analysis.The ventilator powered on but failed at power on self test (post) for 'abnormal restart'.The fault was isolated to component u12.If information is provided in the future, a supplemental report will be issued.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway,gw
MDR Report Key7779095
Report Number8020893-2018-00361
Device Sequence Number1258245
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K990897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number760
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/13/2018
10/16/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date08/13/2018
10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1